# SDR 2007UALA00997

- Difficulty date: April 2, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 55,732 hours, 20,973 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Door 1r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR INTERCOSTAL CRACKED AT LIGHTNING HOLE WHERE HANDLE BOX CONTROL ROD PASSES THROUGH.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE.  FABRICATED/ INSTALLED DOUBLER FILLER REPAIR.
